Hyperbolic surfaces of $L_1$-2-type

Document Type: Research Paper

Authors

1 Departamento de Matemáticas‎, ‎Facultad de Matemáticas‎, ‎Universidad de Murcia‎, ‎30100 Murcia‎, ‎Spain.

2 Departamento de Matemáticas‎, ‎Facultad de Ciencias‎, ‎Universidad Nacional de Colombia‎, ‎Bogotá DC‎, ‎Colombia.

Abstract

In this paper, we show that an $L_1$-2-type surface in the three-dimensional hyperbolic space $H^3\subset R^4_1$ either is an open piece of a standard Riemannian product $ H^1(-\sqrt{1+r^2})\times S^{1}(r)$, or it has non constant mean curvature, non constant Gaussian curvature, and non constant principal curvatures.

Keywords

Main Subjects


L.J. Alías and S.M.B. Kashani, Hypersurfaces in space forms satisfying the condition Lk  = + b, Taiwanese J. Math. 14 (2010) 1957--1978.

M. Aminian and S.M.B. Kashani, Lk-biharmonic hypersurfaces in the Euclidean space, Taiwanese J. Math. 19 (2015) 861--874.

E. Cartan, Familles de surfaces isoparam etriques dans les espaces a courbure constante, Ann. Mat. Pura Appl. 17 (1938) 177--191.

B.Y. Chen, Submanifolds of finite type in hyperbolic spaces, Chinese J. Math. 20 (1992) 5--21.

B.Y. Chen, A report on submanifolds of finite type, Soochow J. Math. 22 (1996) 117--337.

B.Y. Chen, Some open problems and conjectures on submanifolds of finite type: recent development, Tamkang J. Math. 45 (2014) 87--108.

B.Y. Chen, Total Mean Curvature and Submanifolds of Finite Type, World Scientific Publ. Singapore, 1984; 2nd edition, 2015.

S.M.B. Kashani, On some L1-finite type (hyper)surfaces in Rn+1, Bull. Korean Math. Soc. 46 (2009) 35--43.

B. O'Neill, Semi-Riemannian Geometry with Applications to Relativity, Academic Press, New York, 1983.

R. Reilly, Variational properties of functions of the mean curvatures for hypersurfaces in space forms, J. Differential Geom. 8 (1973) 465--477.


Volume 43, Issue 6
November and December 2017
Pages 1769-1779
  • Receive Date: 31 July 2016
  • Revise Date: 11 October 2016
  • Accept Date: 14 October 2016